Nous démontrons lʼexistence de solutions de petite amplitude, périodiques en temps, de versions quasi-linéaires ou complètement non linéaires de lʼéquation de Benjamin–Ono, dans le cas complètement résonnant. Le résultat est démontré dans lʼéchelle de Sobolev, pour des fréquences dans un ensemble de Cantor de mesure asymptotiquement pleine à lʼorigine. Nous considérons le cas général où lʼéquation peut-être vue comme un système Hamiltonien réversible perturbé par une partie réversible, mais qui nʼest pas Hamiltonienne, contenant des dérivées dʼordre maximal.Ces solutions sont, au premier ordre, obtenues par superposition dʼun nombre arbitrairement grand dʼondes se propageant à des vitesses différentes (solutions multimodales).Les principales difficultés du problème sont : la présence dʼun noyau de dimension infinie pour lʼéquation de bifurcation, et lʼoccurence de petits diviseurs dans la résolution de lʼéquation linéarisée, où les dérivées de plus haut degré ont des coefficients variables.Nous montrons que lʼopérateur linéarisé est essentiellement conjugué à un opérateur à coefficients constants, modulo un terme régularisant. La démonstration, basée sur des changements de variables et des conjugaisons avec des opérateurs pseudo-différentiels, est inspirée par la méthode utilisée par Iooss, Plotnikov et Toland (ARMA 2005) pour démontrer lʼexistence dʼondes de gravité stationnaires. La démonstration utilise également un schéma de Nash–Moser adapté à ce contexte, dans lʼéchelle des espaces de Sobolev, ainsi quʼune décomposition de Lyapunov–Schmidt.
We prove the existence of time-periodic, small amplitude solutions of autonomous quasi-linear or fully nonlinear completely resonant pseudo-PDEs of Benjamin–Ono type in Sobolev class. The result holds for frequencies in a Cantor set that has asymptotically full measure as the amplitude goes to zero.At the first order of amplitude, the solutions are the superposition of an arbitrarily large number of waves that travel with different velocities (multimodal solutions).The equation can be considered as a Hamiltonian, reversible system plus a non-Hamiltonian (but still reversible) perturbation that contains derivatives of the highest order.The main difficulties of the problem are: an infinite-dimensional bifurcation equation, and small divisors in the linearized operator, where also the highest order derivatives have non-constant coefficients.The main technical step of the proof is the reduction of the linearized operator to constant coefficients up to a regularizing rest, by means of changes of variables and conjugation with simple linear pseudo-differential operators, in the spirit of the method of Iooss, Plotnikov and Toland for standing water waves (ARMA 2005). Other ingredients are a suitable Nash–Moser iteration in Sobolev spaces, and Lyapunov–Schmidt decomposition.
Mots-clés : Benjamin–Ono equation, Fully nonlinear PDEs, Quasi-linear PDEs, Pseudo-PDEs, Periodic solutions, Small divisors, Nash–Moser method, Infinite-dimensional dynamical systems, Reversible dynamical systems
@article{AIHPC_2013__30_1_33_0, author = {Baldi, Pietro}, title = {Periodic solutions of fully nonlinear autonomous equations of {Benjamin{\textendash}Ono} type}, journal = {Annales de l'I.H.P. Analyse non lin\'eaire}, pages = {33--77}, publisher = {Elsevier}, volume = {30}, number = {1}, year = {2013}, doi = {10.1016/j.anihpc.2012.06.001}, mrnumber = {3011291}, zbl = {1285.35090}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.anihpc.2012.06.001/} }
TY - JOUR AU - Baldi, Pietro TI - Periodic solutions of fully nonlinear autonomous equations of Benjamin–Ono type JO - Annales de l'I.H.P. Analyse non linéaire PY - 2013 SP - 33 EP - 77 VL - 30 IS - 1 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.anihpc.2012.06.001/ DO - 10.1016/j.anihpc.2012.06.001 LA - en ID - AIHPC_2013__30_1_33_0 ER -
%0 Journal Article %A Baldi, Pietro %T Periodic solutions of fully nonlinear autonomous equations of Benjamin–Ono type %J Annales de l'I.H.P. Analyse non linéaire %D 2013 %P 33-77 %V 30 %N 1 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.anihpc.2012.06.001/ %R 10.1016/j.anihpc.2012.06.001 %G en %F AIHPC_2013__30_1_33_0
Baldi, Pietro. Periodic solutions of fully nonlinear autonomous equations of Benjamin–Ono type. Annales de l'I.H.P. Analyse non linéaire, Tome 30 (2013) no. 1, pp. 33-77. doi : 10.1016/j.anihpc.2012.06.001. https://www.numdam.org/articles/10.1016/j.anihpc.2012.06.001/
[1] The inverse scattering transform for the Benjamin–Ono equation, a pivot for multidimensional problems, Stud. Appl. Math. 68 (1983), 1-10 | MR | Zbl
, ,[2] Computation of time-periodic solutions of the Benjamin–Ono equation, J. Nonlinear Sci. 20 no. 3 (2010), 277-308 | MR | Zbl
, ,[3] Periodic solutions of forced Kirchhoff equations, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 8 (2009), 117-141 | Numdam | MR | Zbl
,[4] Time quasi-periodic unbounded perturbations of Schrödinger operators and KAM methods, Commun. Math. Phys. 219 (2001), 465-480 | MR | Zbl
, ,[5] Internal waves of permanent form in fluids of great depth, J. Fluid Mech. 29 (1967), 559-562 | Zbl
,[6] Nonlinear Oscillations of Hamiltonian PDEs, Progress in Nonlin. Diff. Eq. Appl. vol. 74, Birkhäuser, Boston (2008) | MR
,[7] KAM theory for the Hamiltonian derivative wave equation, arXiv:1111.3905 (2011) | MR
, , ,
[8] Cantor families of periodic solutions of wave equations with
[9] An abstract Nash–Moser theorem with parameters and applications to PDEs, Ann. Institute H. Poincaré (C) Anal. Non Linéaire 27 (2010), 377-399 | Numdam | MR | Zbl
, , ,[10] Periodic solutions of nonlinear wave equations, Harmonic Analysis and Partial Differential Equations, Chicago Lectures in Math., Univ. Chicago Press, Chicago, IL (1999), 69-97 | MR | Zbl
,[11] On well-posedness for the Benjamin–Ono equation, Math. Ann. 340 no. 3 (2005), 497-542 | MR | Zbl
, ,[12] Local well-posedness for dispersion generalized Benjamin–Ono equations, Diff. Integral Eq. Internat. J. Theory Appl. 16 no. 12 (2003), 1441-1472 | MR | Zbl
, , ,[13] Problèmes de petits diviseurs dans les équations aux dérivées partielles, Panoramas et Synthèses vol. 9, Société Mathématique de France, Paris (2000) | MR
,
[14] A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein–Gordon equation on
[15] The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. 7 no. 1 (1982), 65-222 | MR | Zbl
,[16] The boundary problems of physical geodesy, Arch. Ration. Mech. Anal. 62 no. 1 (1976), 1-52 | MR | Zbl
,[17] H. Inci, T. Kappeler, P. Topalov, On the regularity of the composition of diffeomorphisms, Mem. Amer. Math. Soc., in press. | MR
[18] Global well-posedness of the Benjamin–Ono equation in low-regularity spaces, J. Amer. Math. Soc. 20 (2007), 753-798 | MR | Zbl
, ,[19] Multimodal standing gravity waves: a completely resonant system, J. Math. Fluid Mech. 7 (2005), 110-126 | MR | Zbl
, ,[20] Existence of multimodal standing gravity waves, J. Math. Fluid Mech. 7 (2005), 349-364 | MR | Zbl
, ,[21] Standing waves on an infinitely deep perfect fluid under gravity, Arch. Ration. Mech. Anal. 177 no. 3 (2005), 367-478 | MR | Zbl
, , ,[22] KdV & KAM, Springer-Verlag (2003) | MR | Zbl
, ,[23] Formation of singularities for wave equations including the nonlinear vibrating string, Comm. Pure Appl. Math. 33 (1980), 241-263 | MR | Zbl
, ,
[24] Introduction to
[25] Analysis of Hamiltonian PDEs, Oxford Lectures Ser. Math. Appl. vol. 19, Oxford University Press (2000) | MR
,[26] A KAM theorem for Hamiltonian partial differential equations with unbounded perturbations, Comm. Math. Phys. 307 no. 3 (2011), 629-673 | MR | Zbl
, ,[27] Global well-posedness in the energy space for the Benjamin–Ono equation on the circle, Math. Ann. 337 no. 2 (2007), 353-383 | MR | Zbl
,
[28] Global well-posedness in
[29] Ill-posedness issues for the Benjamin–Ono and related equations, SIAM J. Math. Anal. 33 (2001), 982-988 | MR | Zbl
, , ,[30] Convergent series expansions for quasi-periodic motions, Math. Ann. 169 (1967), 136-176 | EuDML | MR | Zbl
,[31] A rapidly convergent iteration method and non-linear partial differential equations – I, Ann. Sc. Norm. Super. Pisa Cl. Sci. III Ser. 20 no. 2 (1966), 265-315 | EuDML | Numdam | MR | Zbl
,[32] Nash–Moser theory for standing water waves, Arch. Ration. Mech. Anal. 159 (2001), 1-83 | MR | Zbl
, ,[33] Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math. 20 (1967), 145-205 | MR | Zbl
,[34] Periodic solutions of nonlinear hyperbolic partial differential equations. II, Comm. Pure Appl. Math. 22 (1969), 15-39 | MR | Zbl
,
[35] Global well-posedness of the Benjamin–Ono equation in
[36] KAM tori for reversible partial differential equations, Nonlinearity 24 no. 4 (2011), 1189-1229 | MR | Zbl
, , ,- Reducibility in a Certain Matrix Lie Algebra for Smooth Linear Quasi-periodic System, Qualitative Theory of Dynamical Systems, Volume 23 (2024) no. 2 | DOI:10.1007/s12346-023-00952-3
- Long time solutions for quasilinear Hamiltonian perturbations of Schrödinger and Klein–Gordon equations on tori, Analysis PDE, Volume 16 (2023) no. 5, p. 1133 | DOI:10.2140/apde.2023.16.1133
- Reducibility of a class of operators induced by the dispersive third order Benjamin-Ono equation, Journal of Mathematical Physics, Volume 64 (2023) no. 12 | DOI:10.1063/5.0172743
- Linearly stable KAM tori for higher dimensional Kirchhoff equations, Journal of Differential Equations, Volume 315 (2022), pp. 222-253 | DOI:10.1016/j.jde.2022.01.045
- Quasi-periodic solutions for a Schrödinger equation under periodic boundary conditions with given potential, Journal of Differential Equations, Volume 326 (2022), pp. 313-343 | DOI:10.1016/j.jde.2022.04.021
- Long time behavior of solutions for a damped Benjamin–Ono equation, Mathematische Zeitschrift, Volume 300 (2022) no. 2, p. 1939 | DOI:10.1007/s00209-021-02849-w
- Quasi-periodic incompressible Euler flows in 3D, Advances in Mathematics, Volume 384 (2021), p. 107730 | DOI:10.1016/j.aim.2021.107730
- Reducible KAM Tori for the Degasperis-Procesi Equation, Communications in Mathematical Physics, Volume 377 (2020) no. 3, pp. 1681-1759 | DOI:10.1007/s00220-020-03788-z
- Periodic and Quasi-Periodic Solutions for Reversible Unbounded Perturbations of Linear Schrödinger Equations, Journal of Dynamics and Differential Equations, Volume 32 (2020) no. 1, pp. 117-161 | DOI:10.1007/s10884-018-9722-7
- Time Periodic Solutions of One-Dimensional Forced Kirchhoff Equation with Sturm-Liouville Boundary Conditions, Journal of Dynamics and Differential Equations, Volume 32 (2020) no. 2, pp. 1065-1084 | DOI:10.1007/s10884-019-09761-2
- Local well-posedness for quasi-linear NLS with large Cauchy data on the circle, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, Volume 36 (2019) no. 1, pp. 119-164 | DOI:10.1016/j.anihpc.2018.04.003
- Invariant tori for a nonlinearly modified Kawahara equation with periodic boundary conditions, Boundary Value Problems, Volume 2019 (2019) no. 1 | DOI:10.1186/s13661-019-1234-9
- Reducibility of first order linear operators on tori via Moser's theorem, Journal of Functional Analysis, Volume 276 (2019) no. 3, p. 932 | DOI:10.1016/j.jfa.2018.10.009
- Two exponential-type integrators for the “good” Boussinesq equation, Numerische Mathematik, Volume 143 (2019) no. 3, p. 683 | DOI:10.1007/s00211-019-01064-4
- Finite dimensional invariant KAM tori for tame vector fields, Transactions of the American Mathematical Society, Volume 372 (2019) no. 3, p. 1913 | DOI:10.1090/tran/7699
- Time quasi-periodic gravity water waves in finite depth, Inventiones mathematicae, Volume 214 (2018) no. 2, pp. 739-911 | DOI:10.1007/s00222-018-0812-2
- Controllability of quasi-linear Hamiltonian NLS equations, Journal of Differential Equations, Volume 264 (2018) no. 3, pp. 1786-1840 | DOI:10.1016/j.jde.2017.10.009
- The existence of periodic solutions for nonlinear beam equations on Td by a para-differential method, Mathematical Methods in the Applied Sciences, Volume 41 (2018) no. 7, pp. 2546-2574 | DOI:10.1002/mma.4758
- Quasi-periodic solutions for the forced Kirchhoff equation on ^d, Nonlinearity, Volume 31 (2018) no. 11, p. 5075 | DOI:10.1088/1361-6544/aad6fe
- Exact controllability for quasilinear perturbations of KdV, Analysis PDE, Volume 10 (2017) no. 2, p. 281 | DOI:10.2140/apde.2017.10.281
- Quasi-periodic solutions for quasi-linear generalized KdV equations, Journal of Differential Equations, Volume 262 (2017) no. 10, pp. 5052-5132 | DOI:10.1016/j.jde.2017.01.021
- Quasi-periodic solutions of forced Kirchhoff equation, Nonlinear Differential Equations and Applications NoDEA, Volume 24 (2017) no. 1 | DOI:10.1007/s00030-017-0432-3
- Local well-posedness for quasi-linear NLS with large Cauchy data on the circle, arXiv (2017) | DOI:10.48550/arxiv.1711.02388 | arXiv:1711.02388
- Nonexistence of small doubly periodic solutions for dispersive equations, Analysis PDE, Volume 9 (2016) no. 1, p. 15 | DOI:10.2140/apde.2016.9.15
- KAM for autonomous quasi-linear perturbations of KdV, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, Volume 33 (2016) no. 6, pp. 1589-1638 | DOI:10.1016/j.anihpc.2015.07.003
- KAM for autonomous quasi-linear perturbations of mKdV, Bollettino dell'Unione Matematica Italiana, Volume 9 (2016) no. 2, p. 143 | DOI:10.1007/s40574-016-0065-1
- Smooth quasi-periodic solutions for the perturbed mKdV equation, Communications on Pure and Applied Analysis, Volume 15 (2016) no. 5, p. 1857 | DOI:10.3934/cpaa.2016019
- KAM for quasi-linear forced hamiltonian NLS, arXiv (2016) | DOI:10.48550/arxiv.1602.01341 | arXiv:1602.01341
- Gravity Capillary Standing Water Waves, Archive for Rational Mechanics and Analysis, Volume 217 (2015) no. 3, pp. 741-830 | DOI:10.1007/s00205-015-0842-5
- KAM Tori for generalized Benjamin-Ono equation, Communications on Pure and Applied Analysis, Volume 14 (2015) no. 3, p. 941 | DOI:10.3934/cpaa.2015.14.941
- Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations, Journal of Differential Equations, Volume 259 (2015) no. 7, pp. 3389-3447 | DOI:10.1016/j.jde.2015.04.025
- Non-existence of small-amplitude doubly periodic waves for dispersive equations, Comptes rendus - Mathématique, Volume 352 (2014) no. 7-8, pp. 597-602 | DOI:10.1016/j.crma.2014.05.003
- KAM for quasi-linear KdV, Comptes rendus - Mathématique, Volume 352 (2014) no. 7-8, pp. 603-607 | DOI:10.1016/j.crma.2014.04.012
- KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation, Mathematische Annalen, Volume 359 (2014) no. 1-2, p. 471 | DOI:10.1007/s00208-013-1001-7
Cité par 34 documents. Sources : Crossref, NASA ADS